Maximal elements of non necessarily acyclic binary relations
Download full text from publisher
Other versions of this item:
- Peris, Josep E. & Subiza, Begona, 1994. "Maximal elements of not necessarily acyclic binary relations," Economics Letters, Elsevier, vol. 44(4), pages 385-388, April.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Salonen, Hannu & Vartiainen, Hannu, 2010.
"On the existence of undominated elements of acyclic relations,"
Mathematical Social Sciences,
Elsevier, vol. 60(3), pages 217-221, November.
- Hannu Salonen & Hannu Vartiainen, 2005. "On the Existence of Undominated Elements of Acyclic Relations," Game Theory and Information 0503009, EconWPA.
- Subiza Begoña & Peris Josep E., 2014.
"A Solution for General Exchange Markets with Indivisible Goods when Indifferences are Allowed,"
Mathematical Economics Letters,
De Gruyter, vol. 2(3-4), pages 1-5, November.
- Subiza, Begoña & Peris, Josep, 2013. "A Solution for General Exchange Markets with Indivisible Goods when Indifferences Are Allowed," QM&ET Working Papers 12-18, University of Alicante, D. Quantitative Methods and Economic Theory, revised 12 Feb 2014.
- Duggan, John, 2011. "General conditions for the existence of maximal elements via the uncovered set," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 755-759.
- Begoña Subiza & Josep Peris, 2005. "Condorcet choice functions and maximal elements," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 24(3), pages 497-508, June.
- Peris, Josep E. & Subiza, Begoña, 2013. "A reformulation of von Neumann–Morgenstern stability: m-stability," Mathematical Social Sciences, Elsevier, vol. 66(1), pages 51-55.
- Peris, Josep E. & Subiza, Begoña, 2012. "M-stability: A reformulation of Von Neumann-Morgenstern stability," QM&ET Working Papers 12-4, University of Alicante, D. Quantitative Methods and Economic Theory.
- Andrikopoulos, Athanasios & Zacharias, Eleftherios, 2008. "General solutions for choice sets: The Generalized Optimal-Choice Axiom set," MPRA Paper 11645, University Library of Munich, Germany.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:1992-07. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición). General contact details of provider: http://edirc.repec.org/data/ievages.html .
We have no references for this item. You can help adding them by using this form .